# SDR MASA200500130

- Difficulty date: February 18, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 5,149 hours, 3,338 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ASH 7248 CLT.  THE CREW REPORTED A LAV SMOKE WARNING DURING TAKEOFF WITH AN ASSOCIATED SMELL OF SMOKE THAT CLEARED PRIOR TO LANDING.  THE AIRCRAFT RETURNED TO THE FIELD WHERE MAINTENANCE RAN BOTH ENGINES AND THE APU TO ATTEMPT TO DUPLICATE THE PROBLEM.  THE OPERATIONAL CHECKS WERE OK AND THE AIRCRAFT CONTINUED REVENUE SERVICE.
